Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Have cramps during periods. Taking Concerta. Related?

Hi, I m 16 years old and I started taking concerta 6 months ago. I was wondering if it s possible that this medication gives me painful cramps when I m on my period? Usually I don t feel different when I have my period and never felt the symptoms other women complain about. So can it be Concerta? I also noticed the medication makes me feel sick all the time but I was told that my body needed time to adjust and get used to it.. Anyways thanks for taking your time and helping me!
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Concerta ( methylphenidate ) is used in A D H D.
The most common side effects of concerta is nausea and drug dependence beside cramps , so need not to worry .
Your treating doctor is right , you will take sometime to adjust this drug.
Pain or cramps during period is also due to side effects of concerta and it will adjust as time goes on.
Good luck.
Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor